# SDR MASA200601224

- Difficulty date: April 30, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 8,204 hours, 5,303 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7374 RDU - GLD NOT ARM CTN MSG.  CONTRACT MX RESET THE SYSTEM.
